Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weakly topologized algebras


Author: Seth Warner
Journal: Proc. Amer. Math. Soc. 8 (1957), 314-316
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1957-0084727-4
MathSciNet review: 0084727
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Chaps. 1-2 Actualités Scientifiques et Industrielles no. 1189, Paris, Hermann.
  • [2] Seth Warner, Weak locally multiplicatively-convex algebras, Pacific Journal of Mathematics vol. 5 (1955) pp. 1025-1032. MR 0076295 (17:876e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0084727-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society